Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Completeness of $ \{{\rm sin}\ nx+Ki$ $ {\rm cos}\ nx\}$

Author: Jonathan I. Ginsberg
Journal: Proc. Amer. Math. Soc. 29 (1971), 291-293
MSC: Primary 42.17
MathSciNet review: 0276679
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {\mathbf{C}}[ {a,b} ]$ be the space of continuous functions on the interval $ [ {a,b} ]$. It is shown that the set of functions $ \{ {\sin nx + Ki\cos nx} \}_{n = 1}^\infty ,K \ne \pm 1$, is incomplete in $ {\mathbf{C}}[ {0,\pi + a} ],a > 0$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.17

Retrieve articles in all journals with MSC: 42.17

Additional Information

PII: S 0002-9939(1971)0276679-6
Keywords: Completeness, $ {\mathbf{C}}[0,\pi + a]$
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia